# SDR P5CA0601432

- Difficulty date: January 16, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,134 hours, 12,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND FLOORBEAM LOWER FUSELAGE UPPER CHORD DAMAGED (CRACKED) AT STA 1780, WL 118 LBL 54.  CUT OUT DAMAGED SECTION FROM LBL 40 AND SPLICED IN NEW SECTION OF CHORD PER SRM 51-40-04 FIG 1 AND ATLAS E04753A637.
